| Model Number |
004628-005 |
| Medical Device Problem Codes |
Poor Quality Image (1408); Battery Problem (2885); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.Device not returned.
Event or Problem Description
It was reported that the pump touchscreen display with "dim".Additionally, it was reported that the pump usb port was damaged resulting in difficulties charging the pump.As well, as that the pump battery was depleting quickly.There was no adverse impact to customer's blood glucose.The customer declined follow up from tandem technical support, therefore further information was unable to be obtained.